# SDR A6WA200640084

- Difficulty date: February 8, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Defective
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH, OUTER HANDLE WILL NOT DEPLOY.  REMOVED AND REPLACED HANDLE ASSEMBLY.  (M)
